American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] M. J. Pacifico and J. L. Vieitez. On measure expansive diffeomorphisms. Proc. Amer. Math. Soc. 143 (2015) 811-819.
Abstract, references, and article information   
View Article: PDF

[2] C. Bonatti, S. Crovisier, N. Gourmelon and R. Potrie. Tame dynamics and robust transitivity chain-recurrence classes versus homoclinic classes. Trans. Amer. Math. Soc. 366 (2014) 4849-4871.
Abstract, references, and article information   
View Article: PDF

[3] Abbas Fakhari. Uniform hyperbolicity along periodic orbits. Proc. Amer. Math. Soc. 141 (2013) 3107-3118.
Abstract, references, and article information   
View Article: PDF

[4] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[5] Christian Bonatti and Lorenzo J. Díaz. Abundance of $C^1$-robust homoclinic tangencies. Trans. Amer. Math. Soc. 364 (2012) 5111-5148.
Abstract, references, and article information   
View Article: PDF

[6] Masayuki Asaoka. Erratum to ``Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions''. Proc. Amer. Math. Soc. 138 (2010) 1533-1533. MR 2578549.
Abstract, references, and article information   
View Article: PDF

[7] Shuhei Hayashi. Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010) 1371-1385. MR 2578529.
Abstract, references, and article information   
View Article: PDF

[8] Masayuki Asaoka. Hyperbolic sets exhibiting $C^1$-persistent homoclinic tangency for higher dimensions. Proc. Amer. Math. Soc. 136 (2008) 677-686. MR 2358509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Judy Kennedy. Collapsed indecomposable continua in area preserving two-dimensional dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 2073-2080. MR 2299483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Inmaculada Baldomá and Ernest Fontich. Exponentially small splitting of invariant manifolds of parabolic points. Memoirs of the AMS 167 (2004) MR 2025418.
Book volume table of contents   

[11] Gerald Moore. Laguerre approximation of stable manifolds with application to connecting orbits. Math. Comp. 73 (2004) 211-242. MR 2034118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michal Feckan. Topologically transversal reversible homoclinic sets. Proc. Amer. Math. Soc. 130 (2002) 3369-3377. MR 1913016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arjen Doelman, Robert A. Gardner and Tasso J. Kaper. A stability index analysis of 1-D patterns of the Gray-Scott model. Memoirs of the AMS 155 (2002) MR 1878337.
Book volume table of contents   

[14] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bernhard Lani-Wayda. Wandering solutions of delay equations with sine-like feedback. Memoirs of the AMS 151 (2001) MR 1827805.
Book volume table of contents   


Results: 1 to 15 of 15 found      Go to page: 1